# SDR SWAA2022030807636

- Difficulty date: April 27, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD 231YF FORWARD OUTBOARD CORNER CRUSHED. / EVALUATED; PREPPED; CLEANED AND REPAIRED CORNER AT FWD O/B EDGE OF FLOORBOARD 231YF IAW B737 SRM 53-00-50-2R-4; PAR 3 (F-157; L1; M1) REV 67.
